# SDR SWAA2025060276006

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 63,787 hours, 39,979 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD LWR SLIDING SEAL BENT WITH HORIZONTAL CRACK EXTENDING FROM THE EDGE ALONG THE BEND AND HAS A VERTICAL CRACK APPROX. 1 INCH ALONG FWD TRACK.  <[01] R&R R/H HORIZONTAL STABILIZER FWD LWR SLIDING SEAL. IAW AMM 53-31-31.
